# SDR DALA2022120107702

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,175 hours, 27,184 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON OPEN HOLES AT LT ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #15 CORROSION ON COUNTERSINK BTW 7 TO 9 O CLOCK POSITION, HOLE #16 GOUGE ON FITTING LOWER EDGE BTW 12 TO 2 AND 5 TO 8 O CLOCK POSITION, IN REF. CARD.  THE DRAG FITTING WAS REPAIRED IAW CARD 5720- 01100-05A AND SRM.
